|Title||Fluctuations in the site-disordered traveling salesman problem|
|Authors||Dean, D.S. and Lancaster, D.J.|
We extend a previous statistical mechanical treatment of the traveling salesman problem by defining a discrete 'site-disordered' problem in which fluctuations about saddle points can be computed. The results clarify the basis of our original treatment, and illuminate but do not resolve the difficulties of taking the zero-temperature limit to obtain minimal path lengths.
|Journal||Journal of Physics A: Mathematical and Theoretical|
|Journal citation||40 (46), pp. 13837-13857|
|Digital Object Identifier (DOI)||doi:10.1088/1751-8113/40/46/002|